# SDR DALA2023080106200

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW STA Y=1037 AND LONG 17LH AT AFT PAX CABIN. SUMMARY OF NRC 00289: FRAME BTW STA Y=1037 AND LONG 17LH AT AFT PAX CABIN WAS REPAIRED PER B717 SRM-53-20-07-2R-4 (PERMANENT REPAIR). (LP #2890030)
